×

Found 1,484 Documents (Results 1–100)

100
MathJax

Counting bound states with maximal Fourier multipliers. (English) Zbl 1479.35583

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 197-207 (2021).
MSC:  35P15 35J10 81Q10
PDF BibTeX XML Cite
Full Text: DOI

Maximal function methods for Sobolev spaces. (English) Zbl 07397918

Mathematical Surveys and Monographs 257. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6575-9/pbk; 978-1-4704-6660-2/ebook). xii, 338 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Weighted norm inequality for general one-sided vector valued maximal function. (English) Zbl 07389012

Giri, Debasis (ed.) et al., Proceedings of the sixth international conference on mathematics and computing, ICMC 2020, Gangtok, Sikkim, India, March 18–20, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1262, 549-563 (2021).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI

Convergence of certain classes of random flights in the Kantorovich metric. (English. Russian original) Zbl 1469.60249

Theory Probab. Appl. 65, No. 4, 656-664 (2021); translation from Teor. Veroyatn. Primen. 65, No. 4, 829-840 (2020).
MSC:  60J60 60J70 60B10
PDF BibTeX XML Cite
Full Text: DOI

A remark on the interpolation inequality between Sobolev spaces and Morrey spaces. (English. Russian original) Zbl 1472.46019

Funct. Anal. Appl. 54, No. 3, 200-207 (2020); translation from Funkts. Anal. Prilozh. 54, No. 3, 63-72 (2020).
MSC:  46B70 46E35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software